# SDR BAQA091485

- Difficulty date: November 23, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N135LC
- Make and model: Urocop EC135T1
- Aircraft serial: 0296
- Aircraft time: 47 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: L771M40C1014
- Part serial: 00201
- Condition: Inoperative
- Location: Triple Tach
- Part time: 48 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N2 NEEDLE INOPERATIVE. REPLACED WITH CANNED UNIT FROM AN AIRCRAFT.
